Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 76, NWS Lincoln, IL

July 8, 2022Fulton County, Mason County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 8, 2022, 3:06 AM CDT for Fulton County, Mason County, Schuyler County, Illinois. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2022, 3:06 AM CDT (08:06 UTC)
Expired
Jul 8, 2022, 4:00 AM CDT
In force
54 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

681 
WUUS53 KILX 080806
SVRILX
ILC057-125-169-080900-
/O.NEW.KILX.SV.W.0076.220708T0806Z-220708T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
306 AM CDT Fri Jul 8 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southern Fulton County in west central Illinois...
  Northeastern Schuyler County in west central Illinois...
  Central Mason County in central Illinois...

* Until 400 AM CDT.

* At 305 AM CDT, a severe thunderstorm was located near Vermont, or 8
  miles northeast of Rushville, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Vermont around 310 AM CDT.
  Astoria around 315 AM CDT.
  Ipava around 320 AM CDT.

Other locations in the path of this severe thunderstorm include Bath,
Lewistown and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4027 9045 4038 9044 4047 8994 4017 8988
      4013 9061 4028 9063
TIME...MOT...LOC 0805Z 260DEG 35KT 4023 9049 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25
2 follow-up statements
889 
WWUS53 KILX 080836
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
336 AM CDT Fri Jul 8 2022

ILC169-080845-
/O.CAN.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Schuyler-
336 AM CDT Fri Jul 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
      4018 9020 4018 9027 4015 9026 4015 9028
      4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0835Z 259DEG 31KT 4027 9018 

$$

ILC057-125-080900-
/O.CON.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Fulton-Mason-
336 AM CDT Fri Jul 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR SOUTHERN FULTON AND CENTRAL MASON COUNTIES...

At 335 AM CDT, a severe thunderstorm was located near Bath, or near
Havana, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Lewistown and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
      4018 9020 4018 9027 4015 9026 4015 9028
      4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0835Z 259DEG 31KT 4027 9018 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25
264 
WWUS53 KILX 080851
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
351 AM CDT Fri Jul 8 2022

ILC057-125-080900-
/O.EXP.KILX.SV.W.0076.000000T0000Z-220708T0900Z/
Fulton-Mason-
351 AM CDT Fri Jul 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FULTON AND CENTRAL
MASON COUNTIES WILL EXPIRE AT 400 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 4038 9044 4047 8994 4017 8988 4015 9021
      4018 9020 4018 9027 4015 9026 4015 9028
      4016 9027 4019 9028 4019 9045
TIME...MOT...LOC 0850Z 260DEG 35KT 4029 9001 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:59 AM CDT, 7 minutes earlier.

Area forecast discussion, Jul 8, 2:59 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
259 AM CDT Fri Jul 8 2022

.SYNOPSIS...
Issued at 259 AM CDT Fri Jul 8 2022

Showers and storms will be ongoing this morning with scattered
chances continuing into the afternoon hours. Redevelopment later
this afternoon into evening could pose a risk for scattered severe
storms mainly along and south of I-70. Cooler and drier weather is
on tap for the weekend with temperatures in the low to mid 80s and
lower humidity.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 259 AM CDT Fri Jul 8 2022

Surface analysis this morning depicts a quasi-stationary front
situated from northern Missouri southeastward into the southern half
of Illinois. Clusters of showers and storms fired up over northern
Missouri around midnight with new activity that started up along the
I-72 corridor around 2 AM as the LLJ veered into the area. The KILX
08.00Z upper air sounding captured a PWAT of 2.18", with forecast
guidance indicating maximum values around 2.5". This paired with
deep warm cloud depths and training storms will create an
environment capable of heavy rainfall.

Most CAMs continue to hone in on an area in west-central IL near and
north of the I-72 corridor where the heaviest rains will fall
through this morning. However, the latest few runs of the HRRR have
shown a northward shift. All in all, 1-3" with locally higher
amounts is expected within the axis of heaviest rain. Yesterday's
storms produced widespread 1-2.5" of rainfall from roughly Macomb to
Decatur southward, so these areas are the the most primed for a
flash flooding threat this morning. 1 hour FFG in the previously
mentioned area ranges from 1.5-2", with 3 hr FFG between 2-2.5".
Decided to pull the Flood Watch up a tier of counties from Logan to
Moultrie to account for any northward shift. Although heavy rainfall
is the biggest concern, some of the storms could also be strong to
marginally severe. The better parameters look to be just southwest
of the forecast area though.

Rainfall amounts elsewhere look to be around 0.5-1", which will help
alleviate our recent dry conditions a little. The widespread storms
should push east of the area later this morning though scattered
activity will continue through early afternoon with the frontal
boundary hanging around. CAMs continue to show an area of
redevelopment later this afternoon over eastern and central parts of
the state with activity progged to sink southward going into this
evening. Strong instability and 30-35 kts of 0-3 km shear may
support scattered severe storms mainly along and south of I-70 later
today capable of damaging winds and large hail.

&&

.LONG TERM...(Saturday through Thursday)
ISSUED AT 259 AM CDT Fri Jul 8 2022

The unsettled weather pattern comes to an end by this weekend as a
high pressure works into the Great Lakes Region and sends the
frontal boundary well south of here. Temperatures on both Saturday
and Sunday will be in the low to middle 80s with more comfortable
dewpoints arriving later Saturday into Sunday. Northwest flow
remains positioned aloft through the start of the new week. Longer
range guidance indicates that any waves rippling through the upper
flow will stay north of the area, which would suggest a drier period
setting up for us. The NBM continues to paint small chances of
precipitation Monday night into Tuesday as a cold front moves
through, but this may get washed out the further south it sags.
Precipitation chances overall look minimal in the long term period.
Temperatures look to be seasonal for much of next week, but may fall
a few degrees below normal post frontal passage by the middle to end
of the week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1149 PM CDT Thu Jul 7 2022

Thunderstorms are developing across portions of northwest and
north central MO late this evening and are expected to expand
and move ESE into portions of central IL overnight. These storms
are expected to track near the I-72 corridor terminals. Meanwhile,
patchy fog and stratus are expected to develop across all of
central Illinois resulting in MVFR and patchy IFR conditions.
After this first round of storms ends mid to late Friday morning,
expect a lull in precip, then showers and storms will redevelop
over central Illinois Friday afternoon.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 10 AM CDT this morning for ILZ036-040>042-
047>054-061.

&&

SYNOPSIS...NMB
SHORT TERM...NMB
LONG TERM...NMB
AVIATION...Deubelbeiss
Hazardous weather outlook, Jul 7, 3:10 PM CDT, 11 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
310 PM CDT Thu Jul 7 2022

ILZ027>031-036>038-041>046-053-055-057-081100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason-
Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Douglas-Edgar-
310 PM CDT Thu Jul 7 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

A lull in rain chances is expected until later tonight, when another
round of showers and thunderstorms arrives. Severe weather is not
expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms will be ongoing Friday morning, then will
tend to diminish by afternoon. While widespread severe weather is not
expected, a few of the storms could potentially produce damaging wind
gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ040-047>052-054-056-061>063-066>068-071>073-081100-
Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Moultrie-Coles-
Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-
Lawrence-
310 PM CDT Thu Jul 7 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

a few of the cells could produce gusty winds, hail, and torrential
downpours.

After a lull in rain chances from mid-afternoon through this
evening, another round of storms will arrive late tonight into
Friday morning. Gusty winds, heavy rain, and lightning will be the
main concerns.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be ongoing Friday morning. While widespread
severe weather is not expected, a few of the storms could
potentially produce damaging wind gusts and hail. The primary
threat, however, will be heavy rainfall and localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Barnes/AAT

In the hours before

Local storm report, Jul 7, 9:33 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HEAVY RAIN       OAKLAND                 39.66N 88.03W
07/07/2022  M1.80 INCH       COLES              IL   PUBLIC

0830 PM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
07/07/2022  M1.77 INCH       CHAMPAIGN          IL   PUBLIC

0800 PM     HEAVY RAIN       TAYLORVILLE             39.55N 89.30W
07/07/2022  M1.50 INCH       CHRISTIAN          IL   PUBLIC

0810 PM     HEAVY RAIN       ROBINSON                39.01N 87.74W
07/07/2022  M1.50 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0830 PM     HEAVY RAIN       BOODY                   39.76N 89.05W
07/07/2022  M1.50 INCH       MACON              IL   PUBLIC

0800 PM     HEAVY RAIN       2 ESE CHATHAM           39.67N 89.67W
07/07/2022  M1.49 INCH       SANGAMON           IL   COCORAHS

0825 PM     HEAVY RAIN       1 E VARNA               41.04N 89.21W
07/07/2022  M1.10 INCH       MARSHALL           IL   PUBLIC

0900 PM     HEAVY RAIN       MOWEAQUA                39.63N 89.02W
07/07/2022  M1.00 INCH       SHELBY             IL   PUBLIC

&&

ERWIN
Local storm report, Jul 7, 9:34 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
934 PM CDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       2 SE ARTHUR             39.70N 88.45W
07/07/2022  M2.80 INCH       DOUGLAS            IL   PUBLIC

0130 PM     HEAVY RAIN       2 ESE COOKS MILL        39.57N 88.37W
07/07/2022  M2.75 INCH       COLES              IL   EMERGENCY MNGR

            RAINFALL IN 3 HOURS SINCE 1030 AM.

0345 PM     HEAVY RAIN       1 SSE NEWTON            38.98N 88.16W
07/07/2022  M2.50 INCH       JASPER             IL   MESONET

            MESONET STATION EW0638 NEWTON.

0450 PM     HEAVY RAIN       4 SW LOAMI              39.64N 89.90W
07/07/2022  M2.50 INCH       SANGAMON           IL   PUBLIC

0500 PM     HEAVY RAIN       ASHMORE                 39.53N 88.02W
07/07/2022  M2.50 INCH       COLES              IL   PUBLIC

0530 PM     HEAVY RAIN       KANSAS                  39.55N 87.94W
07/07/2022  M2.40 INCH       EDGAR              IL   PUBLIC

0345 PM     HEAVY RAIN       2 W CHAMPAIGN           40.11N 88.30W
07/07/2022  M2.25 INCH       CHAMPAIGN          IL   PUBLIC

1140 AM     HEAVY RAIN       2 SE AUBURN             39.57N 89.72W
07/07/2022  M2.16 INCH       SANGAMON           IL   MESONET

            STATION ELEVATION: 620 FT.

0630 PM     HEAVY RAIN       HINDSBORO               39.68N 88.13W
07/07/2022  M2.11 INCH       DOUGLAS            IL   PUBLIC

0400 PM     HEAVY RAIN       CHATHAM                 39.68N 89.70W
07/07/2022  M2.10 INCH       SANGAMON           IL   PUBLIC

0530 PM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
07/07/2022  M2.10 INCH       SANGAMON           IL   PUBLIC

0530 PM     HEAVY RAIN       MECHANICSBURG           39.81N 89.40W
07/07/2022  M2.10 INCH       SANGAMON           IL   PUBLIC

0200 PM     HEAVY RAIN       5 ENE RUSHVILLE         40.14N 90.48W
07/07/2022  M2.00 INCH       SCHUYLER           IL   MESONET

            UPDATES PREVIOUS REPORT FROM 5 ENE
            RUSHVILLE. SWOP REPORT.

0255 PM     HEAVY RAIN       1 W CHARLESTON          39.48N 88.20W
07/07/2022  M2.00 INCH       COLES              IL   PUBLIC

0345 PM     HEAVY RAIN       PAWNEE                  39.59N 89.58W
07/07/2022  M2.00 INCH       SANGAMON           IL   PUBLIC

0500 PM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
07/07/2022  M2.00 INCH       MOULTRIE           IL   PUBLIC

0530 PM     HEAVY RAIN       GLENARM                 39.62N 89.65W
07/07/2022  M2.00 INCH       SANGAMON           IL   PUBLIC

0600 PM     HEAVY RAIN       1 SE CHARLESTON         39.48N 88.17W
07/07/2022  E2.00 INCH       COLES              IL   CO-OP OBSERVER

            OBSERVER NOTED THAT RAIN GAUGE OVERFLOWED AT
            2 INCHES AND THIS IS LIKELY AN UNDERESTIMATE
            OF THE TRUE AMOUNT.

0320 PM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
07/07/2022  M1.98 INCH       COLES              IL   MESONET

            SWOP REPORT.

0305 PM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
07/07/2022  M1.94 INCH       DOUGLAS            IL   PUBLIC

0530 PM     HEAVY RAIN       1 SSW MATTOON           39.47N 88.38W
07/07/2022  M1.94 INCH       COLES              IL   PUBLIC

0225 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
07/07/2022  M1.87 INCH       COLES              IL   MESONET

            SWOP REPORT.

0305 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
07/07/2022  M1.85 INCH       CASS               IL   PUBLIC

0330 PM     HEAVY RAIN       MATTOON                 39.48N 88.38W
07/07/2022  M1.82 INCH       COLES              IL   COCORAHS

1025 AM     HEAVY RAIN       5 ENE RUSHVILLE         40.14N 90.48W
07/07/2022  M1.80 INCH       SCHUYLER           IL   MESONET

0930 PM     HEAVY RAIN       OAKLAND                 39.66N 88.03W
07/07/2022  M1.80 INCH       COLES              IL   PUBLIC

0830 PM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
07/07/2022  M1.77 INCH       CHAMPAIGN          IL   PUBLIC

0345 PM     HEAVY RAIN       2 WNW BROWNING          40.14N 90.42W
07/07/2022  M1.76 INCH       SCHUYLER           IL   MESONET

            MESONET STATION DW9440 BROWNING.

0240 PM     HEAVY RAIN       BLOOMINGTON             40.48N 88.99W
07/07/2022  M1.75 INCH       MCLEAN             IL   PUBLIC

0430 PM     HEAVY RAIN       MOUNT ZION              39.78N 88.87W
07/07/2022  M1.75 INCH       MACON              IL   PUBLIC

0545 PM     HEAVY RAIN       3 N KIRKSVILLE          39.62N 88.68W
07/07/2022  M1.75 INCH       MOULTRIE           IL   PUBLIC

0530 PM     HEAVY RAIN       1 WNW PARIS             39.62N 87.71W
07/07/2022  M1.70 INCH       EDGAR              IL   PUBLIC

0530 PM     HEAVY RAIN       STRASBURG               39.35N 88.62W
07/07/2022  M1.70 INCH       SHELBY             IL   PUBLIC

0245 PM     HEAVY RAIN       1 SW RIVERTON           39.84N 89.55W
07/07/2022  M1.68 INCH       SANGAMON           IL   MESONET

            MESONET STATION RVTI2 0.6 SW RIVERTON.

0430 PM     HEAVY RAIN       5 W SPRINGFIELD         39.80N 89.74W
07/07/2022  M1.62 INCH       SANGAMON           IL   MESONET

            SWOP REPORT.

0345 PM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
07/07/2022  M1.60 INCH       DOUGLAS            IL   PUBLIC

1225 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
07/07/2022  M1.58 INCH       FULTON             IL   MESONET

            RAINFALL THIS MORNING.

0115 PM     HEAVY RAIN       3 SW BLOOMINGTON        40.45N 89.03W
07/07/2022  M1.58 INCH       MCLEAN             IL   NWS EMPLOYEE

            RAINFALL SINCE 11 AM.

0400 PM     HEAVY RAIN       BEARDSTOWN              40.01N 90.43W
07/07/2022  M1.56 INCH       CASS               IL   PUBLIC

1220 PM     HEAVY RAIN       SOUTH JACKSONVILLE      39.71N 90.24W
07/07/2022  M1.50 INCH       MORGAN             IL   MESONET

0220 PM     HEAVY RAIN       1 WSW TUSCOLA           39.79N 88.29W
07/07/2022  M1.50 INCH       DOUGLAS            IL   MESONET

            STILL LIGHTLY RAINING AT TIME OF REPORT.
            SWOP REPORT.

0345 PM     HEAVY RAIN       ROCHESTER               39.75N 89.54W
07/07/2022  M1.50 INCH       SANGAMON           IL   PUBLIC

0345 PM     HEAVY RAIN       ATHENS                  39.96N 89.72W
07/07/2022  M1.50 INCH       MENARD             IL   PUBLIC

0530 PM     HEAVY RAIN       1 N GAYS                39.47N 88.50W
07/07/2022  M1.50 INCH       MOULTRIE           IL   PUBLIC

0800 PM     HEAVY RAIN       TAYLORVILLE             39.55N 89.30W
07/07/2022  M1.50 INCH       CHRISTIAN          IL   PUBLIC

0810 PM     HEAVY RAIN       ROBINSON                39.01N 87.74W
07/07/2022  M1.50 INCH       CRAWFORD           IL   MESONET

            SWOP REPORT.

0830 PM     HEAVY RAIN       BOODY                   39.76N 89.05W
07/07/2022  M1.50 INCH       MACON              IL   PUBLIC

0800 PM     HEAVY RAIN       2 ESE CHATHAM           39.67N 89.67W
07/07/2022  M1.49 INCH       SANGAMON           IL   COCORAHS

1140 AM     HEAVY RAIN       1 W JEROME              39.76N 89.69W
07/07/2022  M1.47 INCH       SANGAMON           IL   PUBLIC

0530 PM     HEAVY RAIN       2 S CHAMPAIGN           40.09N 88.26W
07/07/2022  M1.45 INCH       CHAMPAIGN          IL   PUBLIC

0530 PM     HEAVY RAIN       WOODBURY                39.20N 88.30W
07/07/2022  M1.40 INCH       CUMBERLAND         IL   PUBLIC

0355 PM     HEAVY RAIN       3 NW KIRKSVILLE         39.60N 88.71W
07/07/2022  M1.39 INCH       MOULTRIE           IL   MESONET

            MESONET STATION FW6864 SULLIVAN.

0615 PM     HEAVY RAIN       PANA                    39.39N 89.08W
07/07/2022  M1.39 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            RAINFALL SINCE 7 AM.

1250 PM     HEAVY RAIN       3 SSW SWEETWATER        40.02N 89.72W
07/07/2022  M1.37 INCH       MENARD             IL   MESONET

0345 PM     HEAVY RAIN       COWDEN                  39.25N 88.86W
07/07/2022  M1.30 INCH       SHELBY             IL   PUBLIC

0630 PM     HEAVY RAIN       SIGEL                   39.23N 88.50W
07/07/2022  M1.30 INCH       SHELBY             IL   PUBLIC

0400 PM     HEAVY RAIN       WINCHESTER              39.63N 90.45W
07/07/2022  M1.28 INCH       SCOTT              IL   MESONET

            MESONET STATION EW0975 WINCHESTER.

0630 PM     HEAVY RAIN       1 NW HARRISTOWN         39.85N 89.09W
07/07/2022  M1.28 INCH       MACON              IL   MESONET

            SWOP REPORT.

0350 PM     HEAVY RAIN       NORMAL                  40.51N 88.98W
07/07/2022  M1.25 INCH       MCLEAN             IL   PUBLIC

0500 PM     HEAVY RAIN       EFFINGHAM               39.12N 88.54W
07/07/2022  M1.25 INCH       EFFINGHAM          IL   PUBLIC

0430 PM     HEAVY RAIN       3 NE MARSHALL           39.43N 87.65W
07/07/2022  M1.22 INCH       CLARK              IL   MESONET

            MESONET STATION AP194 MARSHALL.

0255 PM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
07/07/2022  M1.21 INCH       LOGAN              IL   MESONET

            SWOP REPORT.

0100 PM     HEAVY RAIN       SPRINGFIELD             39.80N 89.65W
07/07/2022  M1.20 INCH       SANGAMON           IL   MESONET

            RAINFALL ON DUNWICH DRIVE IN SPRINGFIELD
            SINCE 9 AM.

1045 AM     HEAVY RAIN       8 E PETERSBURG          40.01N 89.70W
07/07/2022  M1.19 INCH       MENARD             IL   MESONET

            RAINFALL SINCE 730 AM AND 1.04 INCH IN PAST
            HOUR.

0440 PM     HEAVY RAIN       3 WSW HOMER             40.01N 88.01W
07/07/2022  M1.19 INCH       CHAMPAIGN          IL   MESONET

            MESONET STATION 7287D 3 WSW HOMER.

1255 PM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
07/07/2022  M1.18 INCH       SANGAMON           IL   MESONET

            RAINFALL SINCE 6 AM.

0100 PM     HEAVY RAIN       TAYLORVILLE AIRPORT     39.53N 89.33W
07/07/2022  M1.18 INCH       CHRISTIAN          IL   AWOS

            RAINFALL SINCE MIDNIGHT.

0150 PM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
07/07/2022  M1.18 INCH       CHAMPAIGN          IL   MESONET

            RAINFALL SINCE 1 PM.

0400 PM     HEAVY RAIN       1 NNW CAPITAL AIRPORT   39.85N 89.68W
07/07/2022  M1.18 INCH       SANGAMON           IL   ASOS

            ASOS STATION KSPI SPRINGFIELD CAPITAL AP.

0530 PM     HEAVY RAIN       TAYLORVILLE             39.55N 89.30W
07/07/2022  M1.16 INCH       CHRISTIAN          IL   PUBLIC

1255 PM     HEAVY RAIN       COLES COUNTY AIRPORT    39.48N 88.28W
07/07/2022  M1.14 INCH       COLES              IL   MESONET

            RAINFALL SINCE 9 AM.

0510 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
07/07/2022  M1.13 INCH       MARSHALL           IL   PUBLIC

            RAINFALL SINCE 4 PM.

0350 PM     HEAVY RAIN       1 N NORMAL              40.52N 88.98W
07/07/2022  M1.10 INCH       MCLEAN             IL   PUBLIC

0500 PM     HEAVY RAIN       GAYS                    39.46N 88.50W
07/07/2022  M1.10 INCH       MOULTRIE           IL   PUBLIC

0825 PM     HEAVY RAIN       1 E VARNA               41.04N 89.21W
07/07/2022  M1.10 INCH       MARSHALL           IL   PUBLIC

0515 PM     HEAVY RAIN       SAVOY                   40.06N 88.25W
07/07/2022  M1.05 INCH       CHAMPAIGN          IL   PUBLIC

0650 PM     HEAVY RAIN       ROBINSON MUNICIPAL AIRP 39.01N 87.65W
07/07/2022  M1.04 INCH       CRAWFORD           IL   AWOS

0400 PM     HEAVY RAIN       EFFINGHAM COUNTY AIRPOR 39.07N 88.53W
07/07/2022  M1.01 INCH       EFFINGHAM          IL   AWOS

0345 PM     HEAVY RAIN       MIDDLETOWN              40.10N 89.59W
07/07/2022  M1.00 INCH       LOGAN              IL   PUBLIC

0400 PM     HEAVY RAIN       LINCOLN                 40.15N 89.36W
07/07/2022  M1.00 INCH       LOGAN              IL   PUBLIC

0515 PM     HEAVY RAIN       1 SW FARMER CITY        40.23N 88.65W
07/07/2022  M1.00 INCH       DE WITT            IL   PUBLIC

0615 PM     HEAVY RAIN       MAHOMET                 40.19N 88.40W
07/07/2022  M1.00 INCH       CHAMPAIGN          IL   PUBLIC

0900 PM     HEAVY RAIN       MOWEAQUA                39.63N 89.02W
07/07/2022  M1.00 INCH       SHELBY             IL   PUBLIC

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:55 AM CDTSpecial Weather StatementILXCass, Menard35 min
Jul 8, 4:44 AM CDTFlash Flood WarningILXCass, Mason, Schuyler3 hr
Jul 8, 5:53 AM CDTFlash Flood WarningILXCass, Logan, Menard, Morgan, Sangamon3 hr
Jul 8, 8:05 AM CDTFlash Flood WarningILXClark, Crawford3 hr
Jul 8, 8:27 AM CDTFlash Flood WarningILXColes, Cumberland, Shelby3 hr
Jul 8, 2:08 PM CDTSpecial Weather StatementILXKnox37 min
Jul 8, 2:48 PM CDTSpecial Weather StatementILXKnox27 min
Jul 8, 3:44 PM CDTFlash Flood WarningILXFulton, Knox3 hr
Jul 8, 5:04 PM CDTAreal Flood AdvisoryILXPeoria, Tazewell, Woodford3 hr
Jul 8, 5:08 PM CDTSpecial Weather StatementILXMason37 min
Jul 8, 5:33 PM CDTSpecial Weather StatementILXMason42 min
Jul 8, 5:37 PM CDTAreal Flood AdvisoryILXFulton, Mason, Tazewell3 hr
Jul 8, 6:20 PM CDTSpecial Weather StatementILXJasper25 min
Jul 8, 6:45 PM CDTSpecial Weather StatementILXJasper30 min
Jul 8, 6:50 PM CDTAreal Flood AdvisoryILXDeWitt, Macon, Piatt3 hr
Jul 8, 6:52 PM CDTSevere Thunderstorm WarningILXJasper, Richland38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.